# SDR SWIA201333830

- Difficulty date: June 29, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 25,443 hours, 21,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT NEAR THE BOTTOM OF THE MAIN CABIN DOOR IS BURNED OUT.  FLT#6481 RELAMPED.
